# SDR AMTA200401301

- Difficulty date: October 21, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EGRESS FLOOR LIGHTS INOPERATIVE AT FORWARD CABIN.  RE-CONNECT FWD CABIN EGRESS FLOOR LIGHT IAW 33-55-11-3.  OPS CHECK GOOD.
